Child Has Fever With Nausea After PCV Immunization?

Illustration of Child Has Fever With Nausea After PCV Immunization?
Illustration: Child Has Fever With Nausea After PCV Immunization? Bing

Evening Doctor, Yesterday my 13 month old son finished his PCV immunization after immunization he immediately had a fever and vomited several times until now on the second day he is still vomiting but has no fever, is there a connection between vomiting and side effects of the PCV vaccine? How to handle it?

1 Answer:

Hi Umm,


Thank you for asking HealthReplies.com.

The PCV (Pneumococcal Conjugate Vaccine) vaccine is a vaccine that contains conjugated proteins that are given to prevent disease caused by Streptococcus pneumoniae bacterial infection. This vaccine is primarily intended for those who are at high risk of developing pneumococcal disease, such as children with congenital heart disease, HIV/AIDS, thalassemia, cancer patients undergoing chemotherapy, or people with other diseases that lower their immune system. In children, the PCV vaccine is given in 3 large doses and 1 boosting dose.


Because the content is only a conjugate protein, PCV vaccine rarely causes severe side effects, such as those that occur with the DPT vaccine (diphtheria pertussis tetanus). Some of the side effects that may appear are generally only a mild fever, drowsiness, decreased appetite, nausea, or a red rash and swelling on the skin that was injected.


Vomiting that your child is experiencing may be part of the nausea because of the side effects after the PCV vaccine. However, it is also possible that vomiting occurs due to other causes that are not necessarily directly related to the PCV vaccine, for example due to excessive crying or laughing, choking, dyspepsia (increased stomach acid), gastroenteritis (gastrointestinal infection), food poisoning, intolerance or malabsorption. food, head injury, viral or bacterial infection, and so on.


If the vomiting occurs more than 3 times a day, you should return your child to the doctor for further evaluation. The doctor can perform a physical examination or may also be assisted with supporting tests, such as laboratory or ultrasound in order to determine the best treatment .


In the meantime, calm your child first when vomiting. Give him breast milk and drink enough and also balance it with the provision of healthy and nutritious complementary foods. You can give your child soft-textured solids first to make it easier for the digestive tract to work. Always keep yourself and the environment around your child clean. Avoid giving children instant food, preservatives, and food that is not hygienically processed.


Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Handling Of Ear Pain?

Handling Of Ear Pain?

(1 year ago)

, I have pain in my left ear (my ears hurt, reddened, swollen, and in my ears like fluid) maybe because before I entered the water because I swam about 1 week ago, I thought all th...

Bleeding In The Vagina After Menstruation Delay Medications?

Bleeding In The Vagina After Menstruation Delay Medications?

(1 year ago)

A good afternoon. I have pilgrimage and I have taken lutenyl once a day before going to bed at night. But now it’s bleeding a little. When you look at the date it seems like ...

How To Deal With Cavities And Rocking Teeth?

How To Deal With Cavities And Rocking Teeth?

(1 year ago)

Good night, can 500 mg of amoxicillin and molasic drugs be consumed for toothache due to cavities, and does it have to continue to take until the pain is cured? Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *